# SDR AALA202112022335

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737*
- Aircraft serial: 31250
- Aircraft time: 15,209 hours, 6,296 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481053
- Part serial: 16172H5988
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 15,208 hours, 6,296 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT SIDE WINDOW DELAMINATED. LEFT SIDE WINDOW HEAT OVERHEAT LIGHT AT FLIGHT LEVEL 320. TURNED OFF FOR 5 MIN PER QUICK REFERENCE HANDBOOK, LIGHT CAME BACK ON THEN TURNED OFF FOR DURATION OF FLIGHT. L2 WINDOW REMOVED AND REPLACED PER WORK CARD 08L21056001.
